MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 04/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis featuring c3 deployment system instructions for use, potential adverse events that may occur include, but are not limited to, endoleak and aneurysm rupture.The ifu also advises that this treatment modality requires long-term, regular follow-up to assess the patients health status and stent-graft performance.Patients with specific clinical findings (e.G., endoleak, enlarging aneurysms) should received enhanced follow-up.
 
Event or Problem Description
On (b)(6) 2021 this patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis featuring c3 deployment system.On (b)(6) 2021, the patient presented to the hospital with a stable ruptured abdominal aortic aneurysm.On computed tomography, contrast was seen in the aneurysm sac and in the right iliac artery.The physician believes the patient may have had an undiagnosed endoleak.On (b)(6) 2021 a reintervention was performed whereby a gore® excluder® aortic extender endoprosthesis (pla320400) was placed proximally, and a gore® excluder® contralateral leg endoprosthesis (plc201200) was placed in the right iliac artery.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Corrected g1: manufacturing site.According to the gore® excluder® aaa endoprosthesis featuring c3 deployment system instructions for use, potential adverse events that may occur include, but are not limited to, endoleak and aneurysm rupture.The ifu also advises that this treatment modality requires long-term, regular follow-up to assess the patients health status and stent-graft performance.Patients with specific clinical findings (e.G., endoleak, enlarging aneurysms) should received enhanced follow-up.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
douglas rhodes
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14290580
Report Number3007284313-2022-01888
Device Sequence Number1519600
Product Code MIH
UDI-Device Identifier00733132622535
UDI-Public00733132622535
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2022
Device Model NumberRLT281414
Device Catalogue NumberRLT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ON 1/23/21: PLC201000/21467300
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale